# SDR ASOA2013020702980

- Difficulty date: January 26, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 25,895 hours, 23,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 FLOOR SUPPORT FITTING OTBD OF RBL 9 CRACKED.  REMOVED DAMAGED FLOOR SUPPORT FITTING AT FS 460 OTBD OF RBL 9 IAW SRM 51-42-21 & 51-42-06.   LOCATED FASTENER HOLES ONTO NEW SERVICEABLE FLOOR FITTING IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FLOOR SUPPORT FITTING AT FS 460 OTBD OF RBL 9 IAW SRM 51-42-21 & SRM 51-42-06.
